Discussions that mention toradol

Pain Management board


Greetings :wave:

I was wondering if anyone can shed some light on some troubles I had during my last ESI.

First some history, I am a 40ish Female who has multi level Cervical DDD. I have tried physical therapy with no help (makes matters worse), been there done that with pain meds, muscle relaxers and anti inflammatory meds... blah blah blah:yawn: .

I have had 4 ESI to date, 2 of which had complications, the first I stopped breathing and just recently during the last injection I immitially felt pain in my right arm. I was given some I.V Toradol and Percocet while in recovery; 6 hours later I had the worst pain in my right forearm, elbow down to the palm of my hand. A better description of the pain would be sharp needle like pain with heat, very sensitive to touch and throbbing. The next morning I called the Pain Clinic, and was given some samples of ZanaFlex and Lyrica :dizzy: :yawn: .

Day 8, not as severe but still I have pain. The hand and arm throb and are sensitive to touch on the outside of the forearm to palm, I have that funky feeling you would get when you knock the funny bone it throbs constantly and at times my hand can feel very warm and other times it's cold. I’m no longer taking the ZanaFlex and the Lyrica was changed to a lower dose of 50mg bid.

The answers I get from both the Pain Clinic doctor and my PM Doctor is nerve irritation takes time to heal, it will eventually go away, this is unusual and a HUH?? head scratch.

TIME…I have been out of work, loosing patience AND pay because of this. All I know is that I went to the pain clinic and came out in worse pain than I went in, SAD too because even with the 2 mishaps I felt that the 4 injections I had really worked for me.

I guess what I’m feeling here is discarded, confused and worried about the TIME.

Any advice from those who have had nerve pain after an ESI, I could use some comfort from real people who have had real pain and not from the Doctors who have caused it!

Thanks for listening.